# SDR SWAA2013090919971

- Difficulty date: August 6, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N508SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24185
- Aircraft time: 70,575 hours, 66,350 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR CUTOUT CRACKED AT BS 947.5+10.5, STRINGER 17L-3.5.  REPAIRED SKIN IAW EO & EA.
